Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 210, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 29, 2009, 7:59 PM CDT for Osage County, Missouri. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2009, 7:59 PM CDT (00:59 UTC)
- Expired
- Oct 31, 2009, 12:03 PM CDT
- In force
- 40 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 17.15 ft at Oct 30, 2009, 4:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 300059
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT THU OCT 29 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MARIES RIVER NEAR WESTPHALIA
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 18 HOURS FALLING ON SATURATED SOILS AND ANOTHER 1 TO 2 INCHES
FORECAST IN THE NEXT 12 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-310059-
/O.NEW.KLSX.FL.W.0210.091030T0059Z-091101T0021Z/
/WPHM7.1.ER.091030T0026Z.091030T1200Z.091031T0021Z.NO/
759 PM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MARIES RIVER NEAR WESTPHALIA.
* UNTIL SATURDAY MORNING.
* AT 7:30 PM THURSDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 12.0 FEET FRIDAY
MORNING AND SHOULD FALL BELOW FLOOD STAGE TOMORROW EVENING.
$$
MOC051-310058-
/O.NEW.KLSX.FL.W.0211.091030T1508Z-091101T0651Z/
/JCMM7.1.ER.091030T1508Z.091030T1800Z.091031T0651Z.NO/
759 PM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM FRIDAY MORNING TO SATURDAY MORNING.
* AT 7:30 PM THURSDAY THE STAGE WAS 9.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE
FRIDAY MORNING, CREST NEAR 18.0 FEET TOMORROW AFTERNOON AND SHOULD
FALL BELOW FLOOD STAGE FRIDAY NIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/30 10/31 11/01 11/02 11/03
MARIES RIVER
WESTPHALIA 10 10.10 12.0 6.9 4.2 3.4 3.1
MOREAU RIVER
JEFFERSON CITY 17 9.64 15.9 16.4 7.5 5.0 3.96 follow-up statements
000
WGUS83 KLSX 300333
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 PM CDT THU OCT 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MARIES RIVER NEAR WESTPHALIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2.5 INCHES OF PRECIPITATION
THE PAST 18 HOURS FALLING ON SATURATED SOILS AND 0.75 TO 1.25 INCHES
FORECAST IN THE NEXT 18 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-310333-
/O.EXT.KLSX.FL.W.0210.000000T0000Z-091031T2017Z/
/WPHM7.1.ER.091030T0026Z.091030T0600Z.091030T2017Z.NO/
1033 PM CDT THU OCT 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL FRIDAY EVENING.
* AT 10 PM THURSDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 13.2 FEET TONIGHT
AND FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/30 10/31 11/01 11/02 11/03
MARIES RIVER
WESTPHALIA 10 12.42 12.7 6.0 4.0 3.3 3.1000
WGUS83 KLSX 300845
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
345 AM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2.00 INCHES OF RAINFALL ACROSS THE
BASIN AND LITTLE ADDITIONAL RAIN IS EXPECTED...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-310845-
/O.EXT.KLSX.FL.W.0210.000000T0000Z-091101T0600Z/
/WPHM7.2.ER.091030T0026Z.091030T0800Z.091031T0600Z.NR/
345 AM CDT FRI OCT 30 2009
...FLOOD WARNING FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM FRIDAY THE STAGE WAS 16.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 17.1 FEET THIS MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/30 10/31 11/01 11/02 11/03
MARIES RIVER
WESTPHALIA 10 16.37 17.1 8.1 4.4 3.4 3.1000
WGUS83 KLSX 301358
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 AM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF PRECIPITATION
THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND LITTLE
ADDITIONAL ACCUMULATION EXPECTED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-311358-
/O.EXT.KLSX.FL.W.0210.000000T0000Z-091101T0205Z/
/WPHM7.2.ER.091030T0026Z.091030T0915Z.091031T0205Z.NR/
858 AM CDT FRI OCT 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL SATURDAY EVENING.
* AT 8:00 AM FRIDAY THE STAGE WAS 15.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
$$
MOC051-311357-
/O.EXT.KLSX.FL.W.0211.091030T2240Z-091101T1436Z/
/JCMM7.1.ER.091030T2240Z.091031T1200Z.091031T1436Z.NO/
858 AM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS AFTERNOON TO SUNDAY MORNING.
* AT 8:30 AM FRIDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 18.7 FEET BY SATURDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY LATE MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
MARIES RIVER
WESTPHALIA 10 15.90 6.1 3.9 3.3 3.0 2.9
MOREAU RIVER
JEFFERSON CITY 17 15.92 18.7 7.0 4.7 3.8 3.4000
WGUS83 KLSX 301841
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
141 PM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF PRECIPITATION
THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND NO
ADDITIONAL ACCUMULATION EXPECTED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-311841-
/O.EXT.KLSX.FL.W.0210.000000T0000Z-091101T0712Z/
/WPHM7.2.ER.091030T0026Z.091030T0915Z.091031T0712Z.NR/
141 PM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATE SATURDAY NIGHT.
* AT 1:00 PM FRIDAY THE STAGE WAS 16.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT SATURDAY.
$$
MOC051-311840-
/O.EXT.KLSX.FL.W.0211.091030T1839Z-091101T1400Z/
/JCMM7.1.ER.091030T1536Z.091031T0600Z.091031T1400Z.NO/
141 PM CDT FRI OCT 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS AFTERNOON TO SUNDAY MORNING.
* AT 12:30 PM FRIDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY LATE MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
MARIES RIVER
WESTPHALIA 10 16.39 7.2 4.0 3.4 3.1 2.9
MOREAU RIVER
JEFFERSON CITY 17 17.88 18.1 7.0 4.7 3.8 3.4000
WGUS83 KLSX 310112
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 PM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-010112-
/O.EXT.KLSX.FL.W.0210.000000T0000Z-091101T1417Z/
/WPHM7.2.ER.091030T0026Z.091030T2115Z.091031T1417Z.NR/
812 PM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM FRIDAY THE STAGE WAS 15.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
$$
MOC151-010111-
/O.EXT.KLSX.FL.W.0245.091031T1048Z-091104T1812Z/
/RIFM7.1.ER.091031T1048Z.091103T0600Z.091103T1812Z.NO/
812 PM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 PM FRIDAY THE STAGE WAS 16.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 22.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
MOC051-010111-
/O.EXT.KLSX.FL.W.0211.000000T0000Z-091101T1500Z/
/JCMM7.1.ER.091030T1536Z.091031T0600Z.091031T1500Z.NO/
812 PM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM FRIDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.3 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW LATE MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
MARIES RIVER
WESTPHALIA 10 15.94 10.8 4.3 3.4 3.1 2.9
GASCONADE RIVER
RICH FOUNTAIN 20 16.84 20.2 20.1 20.3 21.7 11.7
MOREAU RIVER
JEFFERSON CITY 17 20.15 19.2 7.0 4.7 3.8 3.4000
WGUS83 KLSX 311703
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 PM CDT SAT OCT 31 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
NEAR WESTPHALIA...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-311733-
/O.CAN.KLSX.FL.W.0210.000000T0000Z-091101T1417Z/
/WPHM7.2.ER.091030T0026Z.091030T2115Z.000000T0000Z.NR/
1203 PM CDT SAT OCT 31 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MARIES RIVER NEAR WESTPHALIA.
* AT 11:00 AM SATURDAY THE STAGE WAS 4.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE LATE FRIDAY NIGHT. THE
RIVER WILL FALL TO 4.3 FEET BY SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/01 11/02 11/03 11/04 11/05
MARIES RIVER
WESTPHALIA 10 4.74 4.3 3.4 3.1 2.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 29, 7:00 PM CDT, 59 minutes earlier.
Area forecast discussion, Oct 29, 7:00 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT THU OCT 29 2009
.DISCUSSION...
/344 PM CDT THU OCT 29 2009/
RAIN MOVED IN RATHER QUICKLY TODAY AHEAD OF WEATHER SYSTEM. THIS
CONTINUES TO BE THE MAIN FORECAST ISSUE IN THE SHORT TERM.
FOR THIS EVENING...HEAVY RAIN WILL PERSIST AS WAA AND PLENTY OF
MOISTURE CONVERGENCE ON NOSE OF 50+ KT LOW LEVEL JET KEEPS
GENERATING ELEVATED CONVECTION WHICH WILL TRAIN NORTHWARD ACROSS THE
REGION. IN THE MEANTIME...UPPER LOW OVER NEW MEXICO WILL LIFT OUT
TOWARDS FORECAST AREA AS ASSOCIATED SFC LOW LIFTS NORTH
NORTHEASTWARD INTO SOUTHERN MN FRIDAY MORNING. THIS WILL DRAG THE
OCCLUDED FRONT ACROSS THE FORECAST AREA...MOVING INTO THE ST. LOUIS
METRO AREA BY 12Z FRIDAY. AS FOR PLACEMENT OF HEAVY RAINFALL LATER
TONIGHT...WILL SEE MAIN AXIS OF HEAVY RAIN SHIFT A LITTLE FURTHER TO
THE EAST...EXTENDING FROM CENTRAL IL TO SOUTHEAST MO...MAINLY ALONG
AND SOUTH OF I-44 CORRIDOR BY 06Z. WITH HEAVY RAIN THIS AFTERNOON
AND LINGERING INTO TONIGHT...ISSUED A FLASH FLOOD WATCH EARLIER
TODAY FOR CENTRAL/NORTHEAST MO AND WEST CENTRAL IL THAT WILL
EXPIRE AT 12Z FRIDAY. FF WATCH THAT WAS ISSUED YESTERDAY FOR
REMAINDER OF FORECAST AREA...REMAINS IN EFFECT UNTIL 00Z SATURDAY.
OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS TO PERSIST ON FRIDAY AND
SLOWLY SHIFT FURTHER TO THE EAST WITH TIME...KEPT CATEGORICAL POPS
FOR SOUTHEASTERN HALF OF CWA DURING THE MORNING HOURS WITH LOWER
POPS IN THE WEST...THEN LOWERED POPS EVEN MORE TOWARDS EVENING.
FOR FRIDAY NIGHT...STILL COULD SEE ADDITIONAL WAVES OF PRECIPITATION
DEVELOP ALONG THE FRONTAL BOUNDARY OVER EASTERN PORTIONS OF AREA
BEFORE COMING TO AN END BY DAYBREAK SATURDAY MORNING...BUT AMOUNTS
WILL BE LESS SO DO NOT ANTICIPATE EXTENDING THE FLASH FLOOD WATCH
BEYOND 00Z SATURDAY AT THIS TIME.
AS FOR SATURDAY...SYSTEM EXITING A BIT QUICKER...SO STILL HOPEFUL
THAT MOST OF AREA TO BE DRY...BUT CLOUDY FOR TRICK OR TREATERS
SATURDAY NIGHT.
MODELS STILL HAVE ANOTHER WEAK SHORTWAVE SLIDING SOUTHEAST THROUGH
AREA SUNDAY NIGHT INTO MONDAY ON BACKSIDE OF SYSTEM...BUT JUST HAVE
SILENT 20 POPS IN NORTHEASTERN PORTIONS OF CWA DURING THIS TIME.
EXTENDED LOOKS TO BE DRY WITH HIGH TEMPS IN THE UPPER 50S TO LOWER
60S TUESDAY THROUGH THURSDAY...AND LOWS IN THE UPPER 30S TO MID 40S
THROUGH THE PERIOD.
BYRD
&&
.AVIATION...
/651 PM CDT THU OCT 29 2009/
FOR THE 00Z TAFS...
IFR/LIFR CONDITIONS WITH SOUTHEAST WINDS WILL CONTINUE TO PREVAIL
ACROSS THE REGION TONIGHT. PERIODS OF RAIN AND
THUNDERSTORMS...HEAVY RAIN AT TIMES...WILL AFFECT THE ENTIRE AREA
THROUGH AT LEAST 12Z FRIDAY MORNING. RAIN COULD HANG ONTO PARTS OF
SOUTHEAST MISSOURI/SOUTHWEST ILLINOIS THROUGH MUCH OF THE
AFTERNOON TOO. SHOULD SEE CONDITIONS IMPROVE TO MVFR AS THE WINDS
TURN TO THE SOUTHWEST BEHIND THE COLD FRIDAY MORNING.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CRAWFORD-FRANKLIN-
IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Oct 29, 6:00 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 600 PM CDT THU OCT 29 2009 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-301200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- GASCONADE- 600 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL. FLASH FLOODING OF LOW LYING AREAS WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR THE AREA UNTIL 7 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS AND RAINFALL AMOUNTS OVER ONE INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075- 084-085-099-301200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 600 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO CONTINUE TO CAUSE FLASH FLOODING ACROSS THE AREA TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY AT 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ON FRIDAY. THE ADDITIONAL HEAVY RAINFALL WILL CAUSE ADDITIONAL FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES UNTIL 7 PM FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS AND RAINFALL AMOUNTS OVER ONE INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Oct 29, 5:12 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY RAIN 7 S BLAND 38.20N 91.63W
10/29/2009 M1.70 INCH GASCONADE MO TRAINED SPOTTER
SPOTTER REPORTS MOST LOW WATER CROSSINGS IN THE AREA
ARE IMPASSIBLE DUE TO HIGH WATER.
&&
EVENT NUMBER LSX0900291
TRUETTLocal storm report, Oct 29, 5:36 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
10/29/2009 M1.36 INCH PIKE MO CO-OP OBSERVER
&&
EVENT NUMBER LSX0900292
MILLERLocal storm report, Oct 29, 6:12 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 2 W PACIFIC 38.48N 90.79W
10/29/2009 FRANKLIN MO TRAINED SPOTTER
NORTH OUTTER RD CLOSED APPROX 2 MILES WEST OF EXIT 264
ON I 44
&&
EVENT NUMBER LSX0900293
MILLERLocal storm report, Oct 29, 6:19 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 10 NW SULLIVAN 38.32N 91.30W
10/29/2009 M1.50 INCH FRANKLIN MO CO-OP OBSERVER
READING TAKEN AT SPRING BLUFF
&&
EVENT NUMBER LSX0900294
MILLERLocal storm report, Oct 29, 6:49 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
649 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 2 W PACIFIC 38.48N 90.79W
10/29/2009 FRANKLIN MO TRAINED SPOTTER
SOUTH OUTTER RD CLOSED APPROX 2 MILES WEST OF EXIT 257
ON I 44
&&
CORRECTED REMARKS
EVENT NUMBER LSX0900293
CARNEYLocal storm report, Oct 29, 7:04 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0650 PM FLOOD 2 W SHIPMAN 39.12N 90.08W
10/29/2009 MACOUPIN IL TRAINED SPOTTER
APPROX 4 INCHES OF WATER ON HWY 16 JUST EAST OF
PIASA...ALSO KNOWN AS PIASA RD
&&
EVENT NUMBER LSX0900296
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 7:59 PM CDT | River Flood Warning | LSX | Cole | 48 hr |
| Oct 29, 8:47 PM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 6 hr |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Lewis | 3 days |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Marion | 37 hr |
| Oct 29, 9:39 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Jefferson, Lincoln, Montgomery, Pike and 5 more | 9 hr |
| Oct 29, 9:42 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 9 hr |
| Oct 29, 9:46 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 5 hr |
| Oct 29, 11:30 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Oct 29, 11:30 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Oct 29, 11:30 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Crawford | 44 hr |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Crawford, Washington | 58 hr |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 9 days |
| Oct 30, 1:30 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Oct 30, 1:30 AM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Marion | 7 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Ralls | 6 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Lincoln | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Charles | 13 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Charles | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Oct 30, 2:27 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 5 more | 12 hr |
| Oct 30, 2:29 AM CDT | River Flood Warning | LSX | Lincoln | 5 days |
| Oct 30, 4:27 AM CDT | River Flood Warning | LSX | Lewis, Osage | 6 days |
| Oct 30, 6:25 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 12 more | 12 hr |
| Oct 30, 8:06 AM CDT | River Flood Warning | LSX | Marion | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | LSX | Callaway, Osage | 3 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | LSX | Franklin, Warren | 59 hr |
| Oct 30, 12:12 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Oct 30, 2:48 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 5 more | 24 hr |
| Oct 30, 6:30 PM CDT | River Flood Warning | LSX | Osage | 4 days |
| Oct 30, 6:42 PM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Iron, Jefferson, Lincoln, Madison and 9 more | 18 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.